# SDR SWAA2023092905412

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 36,827 hours, 17,081 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INLET HAS CORROSION ON BARREL SKIN AFT CHORD AND FORWARD OF FAN COWL LANDINGS. SEE ATTACHED PHOTOS.<[01] MEASUREMENTS ONLY;[02] INSTALLED INLET COWL PER AMM 71-11-01.;[03] INSTALLED INLET COWL PER AMM 71-11-01;[04] C/W STEP 3.
